# SDR 06FDEA0594

- Difficulty date: February 8, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5700 · Wing Structure
- Part: Repair
- Condition: Unknown
- Location: Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY  RIGHT HAND WING L/E SLAT TRACK NR 10 CUT OUT ON LOWER SKIN HAS AN EXTERNAL   DOUBLER REPAIR AT STA XOS 657 DIM. 7.5" X 5"  CORRECTIVE ACTION  R/R REPAIR IAW SRM 57-10-00 FIG 68 VOL 1 FABRICATED PART IAW DETAIL PART TRAVELER   N01213 AND SRM 57-10-00 FIG 68 VOL 1.
